Rostislav I. Grigorchuk

Distinguished Professor
Mathematics / Ordinary Differential Equations
Texas A&M University, USA / Steklov Institute of Mathematics, Moscow, Russia
E-mail: grigorch@math.tamu.edu
Page: http://www.math.tamu.edu/~grigorch/

Fields of interest:

Group theory

Dynamical systems

Topology

Discrete mathematics

 

Recent publications:

R. Grigorchuk:
On a question of Wiegold and torsion images of Coxeter groups,
Algebra Discrete Math.2009, no. 4,78–96.

R. Grigorchuk and S.V. Ivanov:
On Dehn functions of infinite presentations of groups,
Geom. Funct. Anal.18 (2009), no. 6, 1841–1874.

R. Grigorchuk and Z. Šunić:
Schreier spectrum of the Hanoi Towers group on three pegs,
Analysis on graphs and its applications, 183–198, Proc. Sympos. Pure Math., 77, Amer. Math. Soc., Providence, RI, 2008.

R. Grigorchuk and I. Pak:
Groups of intermediate growth: an introduction,
Enseign. Math. (2)54 (2008), no. 3-4, 251–272.

I. Bondarenko, R. Grigorchuk, R. Kravchenko, Y. Muntyan, V. Nekrashevych, D. Savchuk and Z. Šunić:
On classification of groups generated by 3-state automata over a 2-letter alphabet.Algebra Discrete Math. 2008, no. 1, 1–163.

T. Delzant and R. Grigorchuk:
Homomorphic images of branch groups, and Serre's property (FA),
Geometry and dynamics of groups and spaces, 353–375, Progr. Math., 265, Birkhäuser, Basel,2008.

I. Bondarenko, R. Grigorchuk, R. Kravchenko, Y. Muntyan, V. Nekrashevych, D. Savchuk and Z. Šunić:
Groups generated by 3-state automata over a 2-letter alphabet. I,
São Paulo J. Math. Sci.1 (2007), no. 1, 1–39.

R. Grigorchuk, D. Savchuk and Z. Šunić:
The spectral problem, substitutions and iterated monodromy.
Probability and mathematical physics, 225–248, CRM Proc. Lecture Notes, 42, Amer. Math. Soc., Providence, RI, 2007.

R. Grigorchuk and Z. Šunić:
Self-similarity and branching in group theory,
Groups St. Andrews 2005. Vol. 1, 36–95, London Math. Soc. Lecture Note Ser., 339, Cambridge Univ. Press, Cambridge, 2007.

R. Grigorchuk and V. Nekrashevych:
Self-similar groups, operator algebras and Schur complement,
J. Mod. Dyn.1 (2007), no. 3, 323–370.